Ease of Use
Ease of Use
I am also on Sofab and so far I have been on it only for 3 days now (I am on Sofab with Ribavirin) and that is why there is nothing else that I can say but the fact that I have side effects to say on so far and I really hope that this would change. I went online for reading whether there are other people who are having those side effects as I have or not. but since I am here I decided to let other people know about it. very well, this drug seem to be causing the following side effects: acid reflux, diarrhea, shortness of breath and one of the most horrible: insupportable itchiness around my mouth and my lips. In fact, I can tell you that all of these side effects except for this horrible itchiness are tolerable and there would be no problems for me to go with it if there would not be this itchiness. I am saying so because this itchiness is sooo annoying. It is preventing me from eating or drinking much liquid, in fact it is preventing me from eating and drinking normal at all. it makes my days much more worse and I really hate this thing. anyway, even so I still remain with hope that this drug (in combination with Ribavirin) is going to cure my Hep C. as much as I have read online, there are lots of people who did tried this combo and it seemed to me that most of them did found it helpful. my doctor told me the same. Success rate is high on this one so I hope he’s right about it. Have to mention that I have had Hepatitis C for approximately 38 years or so. Either way, I just hope that these side effects I am enduring now are well worth it.
Ease of Use
Seem to be a good drug but obviously with side effects, however there’s something strange about it. of course I’ve been thinking that I am going to have some physical side effects since I am trying to cure a physical condition right now (Hepatitis C), however my side effects have been (and still are) mental. Have to mention that I am having 5 more days left of my treatment which has been for half an year (6 months) and now it comes to the end. as I said, the strange thing is that the side effects have been all mental for me. I have got no physical side effects like dizziness, fatigue, any pains, aches etc. etc. all I have got was anxiety (and still is), depression (tried to cope with it and now it is at a low level), insomnia (still get it), mood swings, getting easily irritable and rage. And yeah, all of them are coming and going away completely randomly. Anyway, in general lines I was all fine especially taking in consideration the fact that the virus has been already undetected at the 4th week of my treatment and since then it remained undetectable, really hope that it would remain like that after 3 months after I will finish it. have to say that this is my first treatment and I really hope that it is my last one. I’m just saying this because I’ve seen lots of people saying that they have had 2, 3 or even 4 treatments. Anyway, so far this drug is good but I cannot say anything with certitude 3 more months because I won’t know until this time passes after the treatment if the virus would still be gone, however at this moment it is gone. Also have to mention that I am genotype 3A. Sofab seem to do the job.